# SDR DALA2019032902016

- Difficulty date: March 24, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 100,541 hours, 14,488 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

TE FLAP ASYMMETRY WITHOUT TE FLAP ASYMMETRY LIGHT. DEFINITE LEFT ROLLING MOMENT WITH AUTOPILOT OFF. LANDED WITH LEFT FLAP BETWEEN ONE AND FIVE AND RIGHT FLAP AT FIVE. FLAPS CAME UP NORMALLY AFTER LANDING. REMOVED CONNECTOR FROM OUTBD LT FLAP TRANSMITTER POS 1. RAN FLAPS BACK UP ELECTRICALLY. THEN LOWERED FLAPS BACK DOWN HYDRAULICALLY. WAS ABLE TO DUPLICATED THE FLAP POSITION INDICATION ASYMMETRY THE PILOT SAW. NO FAULT LIGHTS. CLEANED AND RESECURED CONNECTOR. OPS CHKS GOOD
